# SDR SWIA200413263

- Difficulty date: April 14, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 12,106 hours, 16,352 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ND FROM AFT LOWER SKIN CLIP CRACKED AT RIB 15, RIGHT WING.  (DISCOVERED DURING C-CHECK INSPECTION) REPLACED 2ND FROM AFT LOWER SKIN CLIP AT RIB 15 ON RIGHT WING WITH SERVICEABLE UNIT IAW SRM 57-20-07.
